| Catalog Number |
4508-90075 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that a cayman spring loaded awl deformed intra-operatively.The procedure was completed successfully with a five minute surgical delay and no adverse consequence to the patient.
Event or Problem Description
A company representative reported that a cayman spring loaded awl deformed intra-operatively.The procedure was completed successfully with a five-minute surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.